# SDR SIMA20150604004

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 31,728 hours, 28,152 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0748
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING OUT, WE GOT A PTRIM MAIN INOPERATIVE EICAS MSG.  PERFORMED AOM LIST.  REPEAT WRITE UP REF LOG PAGE 3799969.  TRANSFERRED TO NRWC 815-DFW-01863.  R & R HORIZONTAL STAB ACTUATOR IAW MM 27-40-02.  OPERATIONS CHECKED GOOD.
